# SDR FDEA200912304569

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 720, 4 INCHES BELOW LWR LAP SEAM SKIN IS DENTED.  MEASURED DENT WITH AN A=.620, Y=.024, A/Y=26, AT BS 720, 4" BELOW LOWER LAP SEAM.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL 3. CUT OUT DAMAGED SKIN    IAW SRM 53-00-01, REPAIR NR 3. FABRICATED REPAIR DOUBLER.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05.   TREATED AND PRIMED IAW SRM 51-20-01. NEW DOUBLER IAW SRM 51-40-02, AND SRM 53-00-01, REPAIR NR 3, CAT. "B" MAJOR REPAIR. SEE SRM 53-00-01, REPAIR NR 3 FOR TRACKING REQUIREMENTS.
